Propagation of analytic and Gevrey regularity for a class of semi-linear weakly hyperbolic equations
Rendiconti del Seminario Matematico della Università di Padova, Volume 94 (1995), p. 99-111
@article{RSMUP_1995__94__99_0,
     author = {Cicognani, Massimo and Zanghirati, Luisa},
     title = {Propagation of analytic and Gevrey regularity for a class of semi-linear weakly hyperbolic equations},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {94},
     year = {1995},
     pages = {99-111},
     zbl = {0848.35077},
     mrnumber = {1370906},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1995__94__99_0}
}
Cicognani, Massimo; Zanghirati, Luisa. Propagation of analytic and Gevrey regularity for a class of semi-linear weakly hyperbolic equations. Rendiconti del Seminario Matematico della Università di Padova, Volume 94 (1995) pp. 99-111. http://www.numdam.org/item/RSMUP_1995__94__99_0/

[1] R. Agliardi, Fourier integral operators of infinite order on D{σ}L2 (D{σ}'L2) with an application to a certain Cauchy problem, Rend. Sem. Mat. Univ. Padova, 84 (1990), pp. 71-82. | Numdam | Zbl 0737.35172

[2] S. Alinhac - G. METIVIER, Propagation de l'analyticité des solutions de systèmes hyperboliques non-linéaires, Inv. Math., 75 (1984), pp. 189-203. | MR 732545 | Zbl 0545.35063

[3] L. Cattabriga - D. MARI, Parametrix of infinite order on Gevrey spaces to the Cauchy problem for hyperbolic operators with one multiplecharacteristic, Ricerche Mat. Suppl. (1987), pp. 127-147. | MR 956023 | Zbl 0676.35052

[4] K. Kajtani - S. Wakabayashi, Microhyperbolic operators in Gevrey classes, Publ. RIMS, Kyoto Univ., 25 (1989), pp. 169-221. | MR 1003785 | Zbl 0705.35158

[5] H. Komatsu, Linear hyperbolic equations with Gevrey coefficients, J. Math. Pures Appl., 59 (1980), pp. 145-185. | MR 581987 | Zbl 0407.35052

[6] J. Leray - Y. OHYA, Equations et systemes non-linéaires, hyperboliques non-stricts, Math. Annalen, 170 (1967), pp. 167-205. | MR 208136 | Zbl 0146.33701

[7] S. Mizohata, On the Cauchy Problem, Science Press, Bejing (1958). | MR 860041 | Zbl 0616.35002

[8] S. Spagnolo, Some results of analytic regularity for the semilinear weakly hyperbolic equations of the second order, Rend. Sem. Mat. Univ. Pol. Torino, Fascicolo speciale (1988), pp. 203-229. | MR 1007377 | Zbl 0694.35018

[9] K. Taniguchi, Fourier integral operators in Gevrey class on Rn and the fundamental solution for a hyperbolic operator, Publ. RIMS, Kyoto Univ., 20 (1984), pp. 491-542. | MR 759680 | Zbl 0574.35082